Cristina Draper Fontanals - Homogeneous Einstein manifolds based on symplectic triple systems

cm:9508 - Communications in Mathematics, October 11, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) - https://doi.org/10.2478/cm-2020-0016
Homogeneous Einstein manifolds based on symplectic triple systems

Authors: Cristina Draper Fontanals

For each simple symplectic triple system over the real numbers, the standard enveloping Lie algebra and the algebra of inner derivations of the triple provide a reductive pair related to a semi-Riemannian homogeneous manifold. It is proved that this is an Einstein manifold.


Volume: Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto)
Published on: October 11, 2020
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 23 times.
This article's PDF has been downloaded 10 times.